Journal of East China Normal University(Natural Sc ›› 2007, Vol. 2007 ›› Issue (3): 75-81.

• Article • Previous Articles     Next Articles

On the Spectral Radius of Trees with Fixed Maximal Degree(Chinese)

XU Qin, LIN Qi, SHU Jin-long   

  1. Department of Mathematics, East China Normal University, Shanghai 200062, China
  • Received:2006-03-14 Revised:2006-06-04 Online:2007-05-25 Published:2007-05-25
  • Contact: SHU Jin-long

Abstract: This paper discussed the spectral radius of trees with fixed number of vertices and fixed maximal degree,\ and gave the upper bound and lower bound of the spectral radius of those trees respectively. Furthermore, the minimal spectral radius were obtained at trees $T’_\Delta, T_\Delta $ and $T_\Delta^*$.

Key words: maximal degree, spectral radius, tree, maximal degree, spectral radius

CLC Number: